# SDR AALA201803099004

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 50,373 hours, 25,525 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELF ILLUMINATING EXIT PLACARD WAS FOUND BROKEN ABOVE FORWARD GALLEY SERVICE DOOR.  REPLACED SELF ILLUMINATING EXIT PLACARD IAW AMM 11-00-00.
